# SDR HALA0800816

- Difficulty date: October 19, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 21,400 hours, 4,150 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - FMC FAULTED F/O CDU BLANK.  CHECKED BOTH NR 1 AND NR 2 FMS PER MM 34-60-00 BITE CHECK PASSED ON BOTH FMC.
